Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ttran8893

Not Being Able To Use Accutane For About 10 Days

Recommended Posts

I will be finishing my third month of Accutane on 40 Mg in 20 days and I have been making really good progress. My friends and family have been noticing as well. However, I will be out of the country for almost a month and my Accutane will run out on the 6th or 7th of July. The earliest I can get a refill would be on the July 16th. Thus, would this time off from Accutane, which would be around 10 or 11 days, hinder the progress I been making?

Edited by ttran8893
Link to comment
Share on other sites

No it won't make a difference because it stays in your system for up to a month after u stop taking it, I went without mine for a week because I couldn't get an appointment at the hospital. So don't worry youl be fine :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×